MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT

Medline Industries, LP MEDLINE; ANEROID,HAND HELD,ADULT
Catalog Number MDS9380
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "leaking air.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline handheld aneroid that is leaking air.Medline received 1ea handheld aneroid, visually inspected the sample and found no obvious signs of defects, and attempted to inflate the cuff to 300mmhg; however, the cuff did not inflate.The complaint was confirmed, and the bladder has a leak that will not allow the cuff to inflate.The identified cause was "comp./part defective, broke," and the division will continue to monitor trends.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
ANEROID,HAND HELD,ADULT
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rizwan shaik
three lakes drive
northfield, IL 60093--275
MDR Report Key50946405
Report Number1417592-2026-54247
Device Sequence Number9624008
Product Code DXQ
UDI-Device Identifier10080196717743
UDI-Public10080196717743
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K211084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS9380
Device Lot Number65124060003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown